Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Fermat numbers and Mersenne numbers


Authors: J. L. Selfridge and Alexander Hurwitz
Journal: Math. Comp. 18 (1964), 146-148
MSC: Primary 10.03
MathSciNet review: 0159775
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0159775-8
Article copyright: © Copyright 1964 American Mathematical Society